Alert archive / North Carolina / Small Craft Advisories in 2011

Small Craft Advisory 69, NWS Newport/Morehead City, NC

July 24, 2011

NWS Newport/Morehead City, NC issued this small craft advisory at Jul 24, 2011, 4:13 PM EDT. It took effect at Jul 24, 2011, 6:00 PM EDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2011, 4:13 PM EDT (20:13 UTC)
In effect from
Jul 24, 2011, 6:00 PM EDT
Expired
Jul 27, 2011, 3:20 AM EDT
In force
57 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WHUS72 KMHX 242013
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
413 PM EDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY NIGHT
ACROSS THE CENTRAL WATERS...

.SOUTHWEST WINDS GUSTING UP TO 25 KT WILL PRODUCE SEAS UP TO 6
FEET OVER THE CENTRAL WATERS TONIGHT THROUGH MONDAY NIGHT.

AMZ152-154-156-250415-
/O.NEW.KMHX.SC.Y.0069.110724T2200Z-110726T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
413 PM EDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT
TUESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
494 
WHUS72 KMHX 250755
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
355 AM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET
THIS AFTERNOON THROUGH EARLY TUESDAY MORNING...

.SOUTHWEST WINDS GUSTING UP TO 25 KT WILL PRODUCE SEAS UP TO
6 FEET SOUTH OF OREGON INLET THIS AFTERNOON INTO EARLY TUESDAY
MORNING.

AMZ158-251800-
/O.EXB.KMHX.SC.Y.0069.110725T1800Z-110726T0900Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
355 AM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-156-251800-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
355 AM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
237 
WHUS72 KMHX 251118
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
718 AM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET
THIS AFTERNOON THROUGH EARLY TUESDAY MORNING...

.SOUTHWEST WINDS GUSTING UP TO 25 KT WILL PRODUCE SEAS UP TO
6 FEET SOUTH OF OREGON INLET THIS AFTERNOON INTO EARLY TUESDAY
MORNING.

AMZ152-154-156-252000-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
718 AM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ158-252000-
/O.CON.KMHX.SC.Y.0069.110725T1800Z-110726T0900Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
718 AM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
342 
WHUS72 KMHX 251933
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
333 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET
THROUGH WEDNESDAY NIGHT...

.STRONG SOUTHWEST WINDS TO AROUND 25 KT WITH GUSTS AROUND 30 KT
HAVE DEVELOPED ACROSS THE WATERS THIS AFTERNOON. GUSTY WINDS ARE
EXPECTED TO CONTINUE THROUGH TONIGHT...THEN GRADUALLY DIMINISH
TUESDAY. SEAS UP TO 6-8 FT ARE EXPECTED ACROSS THE WATERS SOUTH
OF OREGON INLET THROUGH TONIGHT...THEN WILL SLOWLY SUBSIDE TUESDAY
AND TUESDAY NIGHT.

AMZ135-260345-
/O.EXB.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/
PAMLICO SOUND-
333 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT
TUESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS TO AROUND 30 KT.

* SEAS...UP TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-156-158-260345-
/O.EXT.KMHX.SC.Y.0069.000000T0000Z-110727T1000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
333 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS TO AROUND 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
169 
WHUS72 KMHX 260252
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1052 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET
THROUGH WEDNESDAY NIGHT...

.STRONG SOUTHWEST WINDS TO AROUND 20 TO 25 KT WITH GUSTS OF UP TO
30 KT IN THE CENTRAL WATERS ARE EXPECTED TO CONTINUE THROUGH
TONIGHT...THEN GRADUALLY DIMINISH TUESDAY. SEAS UP TO 6-8 FT ARE
EXPECTED ACROSS THE WATERS SOUTH OF OREGON INLET THROUGH
TONIGHT...THEN WILL SLOWLY SUBSIDE TUESDAY AND TUESDAY NIGHT.

AMZ152-154-156-158-261100-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110727T1000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1052 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-261000-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/
PAMLICO SOUND-
1052 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
053 
WHUS72 KMHX 260733
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
333 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET
THROUGH LATE TONIGHT...

.STRONG SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS OF UP TO
30 KT IN THE CENTRAL WATERS ARE EXPECTED TO CONTINUE THIS MORNING...THEN
GRADUALLY DIMINISH TO 15 TO 20 KT LATE THIS MORNING AND EARLY THIS
AFTERNOON. SEAS 4 TO 7 FT ARE EXPECTED THROUGH TONIGHT...THEN
WILL SLOWLY SUBSIDE LATE TONIGHT INTO WEDNESDAY.

AMZ152-154-156-158-261800-
/O.EXT.KMHX.SC.Y.0069.000000T0000Z-110727T0600Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
333 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-261000-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/
PAMLICO SOUND-
333 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING. 

* WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT EARLY
  THIS MORNING.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
092 
WHUS72 KMHX 261010
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
610 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET
THROUGH LATE TONIGHT...

.STRONG SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS OF UP TO 30 KT IN
THE CENTRAL WATERS ARE EXPECTED TO CONTINUE THIS MORNING...THEN
GRADUALLY DIMINISH TO 15 TO 20 KT LATE THIS MORNING AND EARLY
THIS AFTERNOON. SEAS 4 TO 7 FT ARE EXPECTED THROUGH TONIGHT...
THEN WILL SLOWLY SUBSIDE LATE TONIGHT INTO WEDNESDAY.

AMZ135-261115-
/O.EXP.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/
PAMLICO SOUND-
610 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS. 

$$

AMZ152-154-156-158-262000-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110727T0600Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
610 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
749 
WHUS72 KMHX 262010
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
410 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET
THROUGH LATE TONIGHT...

.SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT ARE EXPECTED THIS
EVENING...THEN GRADUALLY DIMINISH LATE TONIGHT AND WEDNESDAY. SEAS
UP TO 6 FT ARE EXPECTED THROUGH TONIGHT.

AMZ152-154-156-158-270415-
/O.EXT.KMHX.SC.Y.0069.000000T0000Z-110727T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
410 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
107 
WHUS72 KMHX 270238 AAA
MWWMHX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1038 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET
THROUGH LATE TONIGHT...

.SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT ARE EXPECTED
EARLY TONIGHT...THEN GRADUALLY DIMINISH LATE TONIGHT AND
WEDNESDAY. SEAS UP TO 6 FT ARE EXPECTED THROUGH TONIGHT.

AMZ152-154-156-158-270900-
/O.CON.KMHX.SC.Y.0069.000000T0000Z-110727T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1038 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
032 
WHUS72 KMHX 270720
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
320 AM EDT WED JUL 27 2011

AMZ152-154-156-158-270830-
/O.CAN.KMHX.SC.Y.0069.000000T0000Z-110727T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
320 AM EDT WED JUL 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 

SOUTHWEST WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS...AND SEAS HAVE
SUBSIDED TO 3 TO 5 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 10:48 AM EDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jul 24, 10:48 AM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1048 AM EDT SUN JUL 24 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL CONTINUE TO LINGER INLAND THROUGH
THE NEXT SEVERAL DAYS AS HIGH PRESSURE CONTINUES OFFSHORE. A WEAK
COLD FRONT WILL MOVE INTO THE AREA TUESDAY BEFORE STALLING AND
DISSIPATING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1030 AM SUNDAY...EARLY MORNING SHOWERS/THUNDERSTORMS AROUND
THE CRYSTAL COAST IS PUSHING OFFSHORE WHILE TEMPS ACROSS THE
REGION ARE QUICKLY WARMING THROUGH THE 80S WITH A COUPLE
LOCATIONS...CEDAR ISLAND AND MANTO...ALREADY AT 90F AS OF 10 AM.

WILL SEE ANOTHER HOT DAY WITH HIGHS IN THE M/U90S AND WITH
DEWPOINTS IN THE 70S...HEAT INDICIES ARE EXPECTED TO CLIMB TO
105-110F. WHILE THESE VALUES ARE MAINLY BELOW 110F WARNING
CRITERIA...PLAN TO CONTINUE WARNING AS THERE HAS BEEN LITTLE
COOLING AT NIGHT AND CUMULATIVE HEAT EFFECTS INDICATE SIGNIFICANT
PUBLIC IMPACT.

VERY MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE REGION WITH
PW'S AROUND 2.3" AND LI'S UP TO -9C. EXPECT SCT CONVECTION AGAIN
THIS AFTERNOON DEVELOPING MAINLY ALONG THE SEABREEZE AS WELL AS
LINGERING BOUNDARIES FROM EARLY MORNING CONVECTION ACROSS SRN
SECTIONS. WILL ALSO BE WATCHING SHORTWAVE ENERGY PRESENTLY MOVING
ACROSS WV TO POSSIBLY BRINGING ADDITIONAL SUPPORT FOR LIFT LATE
THIS AFTERNOON AND EVENING. FREEZING LEVELS REMAIN VERY
HIGH...ABOVE 15K FT...SO THE MAIN SEVERE THREAT WOULD BE DAMAGING
WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS OF 430 AM SUNDAY...LATEST MODEL GDNC SUPPORTS CONVECTIVE THREAT
CONTINUING INTO OVERNIGHT HOURS AND STUCK WITH CHC POPS THROUGH
EVENING. PERSISTENCE FOR MIN TEMPS...MAINLY UPR 70S TO AROUND 80.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 400 AM SUNDAY...A RESPITE FROM THE EXTREME HEAT WILL OCCUR MON
THROUGH MID WEEK...AS THE SPRAWLING UPR RIDGE RETROGRADES TO THE
WEST...ALLOWING FOR SHORT WAVE ENERGY TO BRING SHOWERS AND STORMS TO
THE REGION. HTS FALL ON MON WITH WEAK SFC FRONT SAGGING SOUTH INTO
NC BY AFTERNOON. SCT THUNDERSHOWERS WILL BREAK OUT IN COMBINATION
WITH THE SEA BREEZE BY AFTERNOON...MAINLY AWAY FROM THE COAST. HEAT
INDICES WILL FLIRT WITH ADVISORY CRITERIA...AS MAX TEMPS REACH THE
MID 90S COMBINED WITH HIGH TD VALS. STORMS MAY HOLD TOGETHER THROUGH
THE EVENING AS INSTABILITY REMAINS HIGH AND FORCING SHIFTS SOUTH AND
EAST.

TUE APPEARS TO HAVE GOOD CHANCES FOR THUNDERSTORMS ACROSS SRN
CWA...AS SFC FRONT AND UPR LEVEL FORCING REMAIN HERE. AN ISOLATED
SEVERE THREAT WILL BE PRESENT AS INSTABILITY VALUES WILL BE HIGH
FOR MON AND TUE...WITH MAIN THREAT ISOLATED DOWN BURST WINDS...
THOUGH HEAVY RAIN WILL BE A CONCERN AS STORMS WILL BE SLOW MOVING
WITH WEAK STEERING FLOW. FRONT WILL SAG SOUTH AND WASH OUT ON
WED...BRINGING END TO ORGANIZED STORMS. HOWEVER...ISO STORMS ARE
POSSIBLE EACH AFTERNOON WED THROUGH END OF THE WEEK DUE TO
SEA BREEZE CONVERGENCE. UPR RIDGE WILL BUILD BACK INTO E NC THUR
THROUGH THE WEEKEND...WITH INCREASINGLY HOT AND HUMID CONDITIONS
RETURNING.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 630 AM SUNDAY...COASTAL CONVECTIVE ACTIVITY EXPECTED TO REMAIN
SE OF TAF SITES EARLY THIS MORNING. VFR CONDITIONS EXPECTED MOST OF
PERIOD. DIURNAL CU WILL DEVELOPE AGAIN DURING AFTN WITH SCT TSTMS
FORMING ON SEA BREEZE AND OUTFLOWS. UPR LEVEL TROFFING AND SHRT WV
ACTIVITY MORE CONDUCIVE FOR SHOWERS CONTINUING INTO EVENING.

NOTE: KPGV AWOS REPORTING AGAIN AS OF 1015Z...HAD BEEN MISSING SINCE
0015Z.

LONG TERM /MONDAY THROUGH THURSDAY/
AS OF 415 AM SUNDAY...SCT THUNDERSTORMS WILL PREVAIL FOR MON AND
TUE...WITH HEAVY RAIN AND GUSTY WINDS THE MAIN THREATS. VSBYS WILL
BE REDUCED TO IFR IN THE HEAVY RAIN. RADIATION FOG/BR WILL BE A
CONCERN FOR THE OVERNIGHT HOURS NEXT WEEK...AS WINDS WILL BE LIGHT
AND BNDRY LAYER SATURATED ESP FOR AREAS THAT RECEIVE RAIN. WINDS
WILL GENERALLY BE SOUTHWESTERLY THROUGH THE PERIOD. DRY CONDITIONS
WILL PREVAIL WED THROUGH THE END OF THE WEEK...THOUGH AN ISO
THUNDERSTORM CANNOT BE RULED OUT EACH AFTERNOON DUE TO SEA BREEZE.

&&

.MARINE...
/SHORT TERM THROUGH TONIGHT/...
AS OF 1030 AM SUNDAY...DIAMOND BUOY IS NOW REPORTING
AGAIN AS OF 11Z...AND IS INDICATING SEAS OF 4 FT WITH WINDS AROUND
20 KT. WITH SEAS NOT AS HIGH AS FORECAST HAVE CANCELLED THE SCA
WITH THE MORNING UPDATE. OTHERWISE EXPECT SIMILAR CONDTIONS TO
THE PAST FEW DAYS WITH THE BERUMDA HIGH OFFSHORE AND THERMAL
TROUGH ACROSS THE PIEDMONT. EXPECT SWLY WINDS AROUND 15-20 KT WITH
SEAS 3 TO 5 FT SRN SECTIONS AND 10-15 KT WITH SEAS AROUND 2-4 FT
NORTH.

LONG TERM /MONDAY THROUGH THURSDAY/
AS OF 430 AM MONDAY...PRES GRAD WILL REMAIN RATHER TIGHT FOR MON
WITH APPROACHING COLD FRONT TO THE NORTH. WINDS WILL BE MARGINAL FOR
SCA BEING MET...AND GENERALLY BETWEEN 20 AND 25 KTS. MOST LIKELY
AREAS TO SEE SMALL CRAFT CONDITIONS DEVELOP ARE THE SOUTHERN AND
CENTRAL WATERS SO WILL HAVE TO MONITOR FOR POTENTIAL ISSUANCE.
THUNDERSTORM CHANCES WILL INC ON MON AND ESP MON NIGHT THROUGH TUE
ACROSS THE WATERS...AS THE COLD FRONT MOVES INTO THE AREA. HEAVY
RAIN AND DOWN BURST WINDS WILL BE THE MAIN THREATS. WINDS BECOME
LIGHTER ON TUE WITH FRONTAL PASSAGE...THOUGH FLOW WILL REMAIN SOUTH
TO SOUTHWEST FROM TUE THROUGH THE REST OF THE WEEK.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ029-
     044>047-079>081-090>095-098-103-104.
MARINE...NONE.

&&

SYNOPSIS...JBM
NEAR TERM...SK
SHORT TERM...JBM
LONG TERM...TL
AVIATION...JBM/TL
MARINE...SK/TL
Hazardous weather outlook, Jul 24, 5:35 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
535 AM EDT SUN JUL 24 2011

NCZ095-103-104-250945-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
535 AM EDT SUN JUL 24 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   MODERATE RIP CURRENT RISK.

SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH
AN ISOLATED THREAT OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-091>094-250945-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-LENOIR-JONES-CRAVEN-PAMLICO-
535 AM EDT SUN JUL 24 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH
AN ISOLATED THREAT OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ090-250945-
DUPLIN-
535 AM EDT SUN JUL 24 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...AIR QUALITY ALERT IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   AIR QUALITY ALERT.

SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN
ISOLATED THREAT OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-250945-
ONSLOW-
535 AM EDT SUN JUL 24 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...AIR QUALITY ALERT IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   MODERATE RIP CURRENT RISK.
   AIR QUALITY ALERT.

SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN
ISOLATED THREAT OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 24, 3:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     LAKEWOOD                34.79N  77.42W
07/24/2011                   ONSLOW             NC   PUBLIC

            TREE LIMBS DOWN ACROSS YARD

&&

EVENT NUMBER MHX1100351

JSCHULZ
Local storm report, Jul 24, 3:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
351 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             SUNSET ACRES            34.79N  77.38W
07/24/2011  E0.50 INCH       ONSLOW             NC   PUBLIC

&&

EVENT NUMBER MHX1100352

JSCHULZ
Local storm report, Jul 24, 3:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
353 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     COLLEGE PARK            34.78N  77.38W
07/24/2011                   ONSLOW             NC   LAW ENFORCEMENT

            TREE DOWN ON VEHICLE. POWERLINES DOWN ON ROAD. IN FRONT
            OF APRIL SHOWERS FLORIST ON PINEY GREEN RD. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER MHX1100354

JSCHULZ
Local storm report, Jul 24, 4:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
400 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             4 SSE HALF MOON         34.77N  77.44W
07/24/2011  M1.00 INCH       ONSLOW             NC   PUBLIC

            PUBLIC REPORTED QUARTER INCH HAIL AND TREES DOWN NEAR
            THE INTERSECTION OF INDIAN DRIVE AND GUM BRANCH ROAD.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER MHX1100353

DAG
Local storm report, Jul 24, 4:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
401 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     JACKSONVILLE            34.76N  77.40W
07/24/2011                   ONSLOW             NC   PUBLIC

            TREES DOWN ON PINE VALLEY ROAD IN JACKSONVILLE

&&

EVENT NUMBER MHX1100355

JME
Local storm report, Jul 24, 4:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             3 SSE HALF MOON         34.79N  77.45W
07/24/2011  E0.88 INCH       ONSLOW             NC   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL IN GUM BRANCH

&&

CORRECTED LOCATION

EVENT NUMBER MHX1100349

DAG

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:46 AM EDTSpecial Weather StatementMHXDare59 min
Jul 24, 2:46 PM EDTSpecial Weather StatementMHXOnslow59 min
Jul 24, 2:48 PM EDTSevere Thunderstorm WarningMHXOnslow42 min
Jul 24, 3:13 PM EDTSevere Thunderstorm WarningMHXOnslow47 min
Jul 24, 3:50 PM EDTSevere Thunderstorm WarningMHXCarteret, Jones, Onslow40 min
Jul 24, 4:09 PM EDTHeat AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more25 hr
Jul 24, 5:08 PM EDTSpecial Weather StatementMHXPitt52 min
Jul 24, 5:28 PM EDTSpecial Weather StatementMHXDuplin, Lenoir62 min
Jul 24, 5:31 PM EDTSpecial Weather StatementMHXHyde59 min
Jul 24, 5:42 PM EDTSpecial Weather StatementMHXGreene63 min
Jul 24, 6:08 PM EDTSpecial Weather StatementMHXMartin67 min
Jul 24, 6:11 PM EDTSpecial Weather StatementMHXPitt64 min
Jul 24, 6:35 PM EDTSpecial Weather StatementMHXDuplin55 min
Jul 24, 7:19 PM EDTSpecial Weather StatementMHXMartin56 min
Jul 24, 7:39 PM EDTSpecial Marine WarningMHX51 min

Nearby

Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.